# SDR SWAA2023031609578

- Difficulty date: February 23, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 15,832 hours, 7,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST: R1 DOOR SLIDE SKIRT IS TOUCHING CABIN FLOOR<[01] REMOVE AND RE-INSTAL R-1 DOOR SLIDE PER MT 725-61-06 T/C TTG8Q00JF208;[02] INSTALLED CORRECTLY PACKED SLIDE INTO THE COMPARTMENT ASSY PER DWG 416A2200. R-1 DOOR SLIDE SKIRT IS NOT TOUCHING FLOOR THIS TIME;[03] INSPECTION VERIFIED ALL FOUR DOORS ARE PACKED CORRECTLY.;[04] RII BUYBACK : INSPECTION COMPLETE ALL N/R REQUIERMENTS WERE ACCOMPLISHED.
